Pacific Journal of Mathematics

Completely monotonic functions on cones.

Walter M. Gilbert

Article information

Source
Pacific J. Math., Volume 6, Number 4 (1956), 685-689.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103043795

Mathematical Reviews number (MathSciNet)
MR0084636

Zentralblatt MATH identifier
0072.32102

Subjects
Primary: 44.0X

Citation

Gilbert, Walter M. Completely monotonic functions on cones. Pacific J. Math. 6 (1956), no. 4, 685--689. https://projecteuclid.org/euclid.pjm/1103043795


Export citation

References

  • [1] S. Bochner, Monotone Funktionen,Stieltjessche Integrate und harmonscheAnalyse, Math. Ann., 108 (1933), 378-410.
  • [2] I. J. Schoenberg, Systems of linear inequalities, Trans. Amer. Math. Soc, 35 (1933), 452-478.
  • [3] D. V. Widder, The Laplace transform, Princeton, 1941.